# SDR REXA2014111601126

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 22,458 hours, 19,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY 2 EMER LIGHTS INOPERATIVE.  R & R NR 2 EMER LIGHT BATTERY IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
